| Model Number |
OTV-S400 |
| Medical Device Problem Codes |
Output Problem (3005); Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the camera control unit took a long time to boot and an e116 error occurred.The issue occurred during inspection for use.There were no reports of patient involvement.
Event or Problem Description
No new additional information received from.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for inspection, and the customers complaint was not duplicated.Based on the results of the investigation, a root cause could not be determined.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.